# SDR 08FDEA00327

- Difficulty date: January 30, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 41,346 hours, 9,114 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GEAR LEVER RAISED AND RED LIGHT REMAINED ON IN RT MAIN INDICATOR (BOTH) PER QRH, REMAINED  BELOW 230 KNOTS, EXTENDED GEAR RAISED GEAR AND ALL RED LIGHTS EXTINGUISHED.  CONTINUED TO DESTINATION NO  PROBLEM.  T/S IAW FIM 32-30-03 AND 31-71-04-00.  NOTHING FOUND A/C OK TO CONTINUE.
